Some higher-order identities for generalized bi-periodic Horadam sequences

Ho Hon Leung, Elif Tan

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we derive higher-order identities for the generalized bi-periodic Horadam sequences. Some of our results generalize the identities for the classical Fibonacci sequences and Horadam sequences obtained by Hoggatt, Horadam and Waddill. As an application, we derive some congruence properties satisfied by the generalized bi-periodic Horadam sequences.

Original languageEnglish
Pages (from-to)1687-1700
Number of pages14
JournalTurkish Journal of Mathematics
Volume44
Issue number5
DOIs
Publication statusPublished - 2020

Keywords

  • Congruence
  • Generalized fibonacci sequence
  • Generalized lucas sequence
  • Horadam sequence

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Some higher-order identities for generalized bi-periodic Horadam sequences'. Together they form a unique fingerprint.

Cite this